# SDR DLM88001422

- Difficulty date: July 26, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 28,589 hours, 23,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Tail
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED IN CLIMBOUT.  WORKED FINE FOR AWHILE, QUIT PASSING APPROXIMATELY 15,000 FT.  FOUND DUCT FOR RIGHT ACM CAME OFF.  REPLACED DUCT.  RIGHT PACK LEAK AND OPERATIONAL CHECKS GOOD.
